This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
It all started with an Anxiety attack, which I currently take xanax for when needed. After going through blood tests, Cat scans, MRI's, Stress tests, and ultrasound, they ruled out my heart (still not convinced but..) What they did find is that I am severly anemic, and they also found a 13 cm fibroid in my uterus, in which I am scheduled for a partial hysterectomy in 2 weeks. In the meantime I continue to get chest pains quite frequently, and also get severe headaches sometimes shooting pains in my head. Since December of 2000, there maybe has been 5 days that I have NOT taken something for my headache. I also just recently began bleeding out of my cycle time and this time it has lasted for over a week (heavy bleeding) I feel really weak and have chest pains as well as headaches. The chest pains come and go. Could this all be from the fibroid and being anemic? I am so desperate, I was a healthy 37 year old woman able to keep up with my 4 children, and now have every pain in the world, and am afraid of having a heart attack or something from all of these new sysmptoms. I'm only hoping that after my surgery most of these problems go away, Could be wishing too hard, but I am desperate. Does anyone have an answer or suggestions?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.